CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Duality between two generalized Aubry-Andre models with exact mobility edges 期刊论文
PHYSICAL REVIEW B, 2021, 卷号: 103, 期号: 17, 页码: 7
Authors:  Wang, Yucheng;  Xia, Xu;  Wang, Yongjian;  Zheng, Zuohuan;  Liu, Xiong-Jun
Favorite  |  View/Download:67/0  |  Submit date:2021/10/26
hReg-CNCC reconstructs a regulatory network in human cranial neural crest cells and annotates variants in a developmental context 期刊论文
COMMUNICATIONS BIOLOGY, 2021, 卷号: 4, 期号: 1, 页码: 16
Authors:  Feng, Zhanying;  Duren, Zhana;  Xiong, Ziyi;  Wang, Sijia;  Liu, Fan;  Wong, Wing Hung;  Wang, Yong
Favorite  |  View/Download:87/0  |  Submit date:2021/06/01
Attraction centers and parity-time-symmetric delta-functional dipoles in critical and supercritical self-focusing media 期刊论文
PHYSICAL REVIEW E, 2019, 卷号: 99, 期号: 5, 页码: 10
Authors:  Wang, Li;  Malomed, Boris A.;  Yan, Zhenya
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
Sure feature screening for high-dimensional dichotomous classification 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 12, 页码: 2527-2542
Authors:  Shao Li;  Yu Yuan;  Zhou Yong
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
ultra-high dimensional data  dichotomous classification  sure screening property  
A New Parallel Method for Binary Black Hole Simulations 期刊论文
SCIENTIFIC PROGRAMMING, 2016, 页码: 14
Authors:  Yang, Quan;  Du, Zhihui;  Cao, Zhoujian;  Tao, Jian;  Bader, David A.
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
Monotone rank estimation of transformation models with length-biased and right-censored data 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 10, 页码: 2055-2068
Authors:  Chen XiaoPing;  Shi JianHua;  Zhou Yong
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
monotone rank estimation  length-biased data  right-censored data  random weighting  transformation model  
vanishingviscosityofisentropicnavierstokesequationsforinteractingshocks 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 4, 页码: 653
Authors:  Huang Feimin;  Wang Yi;  Wang Yong;  Yang Tong
Favorite  |  View/Download:128/0  |  Submit date:2020/01/10
Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 4, 页码: 653-672
Authors:  Huang FeiMin;  Wang Yi;  Wang Yong;  Yang Tong
Favorite  |  View/Download:71/0  |  Submit date:2021/01/14
NONLINEAR HYPERBOLIC SYSTEMS  ZERO-DISSIPATION LIMIT  CONSERVATION-LAWS  RAREFACTION WAVES  EULER EQUATIONS  BOLTZMANN-EQUATION  CONVERGENCE RATE  GAS-DYNAMICS  APPROXIMATIONS  STABILITY  isentropic Navier-Stokes equations  isentropic Euler equations  interacting shock  vanishing viscosity  entropy solution